# SDR SIMA20140607008

- Difficulty date: June 7, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 28,878 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BEAM CRACKED AT OTBD SUPPORT AT FRAME 47.  R & R LT BEAM OTBD SUPPORT IAW SRM 53-23-02.
